# SDR SWAA2024080511464

- Difficulty date: July 11, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Worn
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM UNDER WING-TO-BODY FAIRING PANEL 192E HAS SUPPORT WITH FRETTING AT STA 600. 8-48<[01] REMOVED AND INSTALLED NEW SUPPORT AT KEEL BEAM UNDER WING-TO-BODY FAIRING PANEL 192E AS PER SRM-51-40-02-0G-0;[02] VERIFIED STEP:1
